G. Balasubramanian and P. Sundaram, On some generalizations of fuzzy continuous functions, Fuzzy Set. Syst., 86 (1997), pp. 93-100.
 C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl., 24 (1968), pp. 182-190.
 K.C. Chattopadhyay, R.N. Hazra, and S. K. Samanta, Gradation of openness, Fuzzy Set. Syst., 49 (1992), pp. 237-242.
 K.C. Chattopadhyay and S.K. Samanta, Fuzzy topology, Fuzzy closure operator, Fuzzy compactness and Fuzzy connectedness, Fuzzy Set. Syst., 54 (1993), pp. 207-212.
 E. Elavarasan, On several types of generalized regular fuzzy continuous functions, (Submitted).
 U. Hohle, Upper semicontinuous fuzzy sets and applications, J. Math. Anal. Appl., 78 (1980), pp. 659-673.
 U. Hohle and A.P. Sostak, A general theory of fuzzy topological spaces, Fuzzy Set. Syst., 73 (1995), pp. 131-149.
 U. Hohle and A.P. Sostak, Axiomatic foundations of fixed-basis fuzzy topology, The Hand-books of fuzzy sets series, 3, Kluwer academic publishers, Dordrecht (Chapter 3), (1999).
 Y.C. Kim and J.M. Ko, $R$-generalized fuzzy closed sets, J. Fuzzy Math., 12 (2004), pp. 7-21.
 T. Kubiak, On fuzzy topologies, Ph.D. Thesis, A. Mickiewicz, Poznan, (1985).
 T. Kubiak and A.P. Sostak, Lower set-valued fuzzy topologies, Quaest. Math., 20 (1997), pp. 423-429.
 S-J. Lee and E-P. Lee, Fuzzy $r$-regular open sets and fuzzy almost $r$-continuous maps, Bull. Korean Math. Soc., 39 (2002), pp. 441-453.
 N. Levine, Generalized closed sets in topology, Rend. Circ. Matem. Palermo, 19 (1970), pp. 89-96.
 A.A. Ramadan, S.E. Abbas, and Y.C. Kim, Fuzzy irresolute mappings in smooth fuzzy topological spaces, J. Fuzzy Math., 9 (2001), pp. 865-877.
 A.P. Sostak, Two decades of fuzzy topology: Basic ideas, Notion and results, Russian Math. Sur., 44 (1989), pp. 125-186.
 A.P. Sostak, On a fuzzy topological structure, Rend. Circ. Matem. Palermo Ser II, 11 (1986), pp. 89-103.
 A.P. Sostak, Basic structures of fuzzy topology, J. Math. Sci., 78 (1996), pp. 662-701.
 A. Vadivel and E. Elavarasan, Applications of $r$-generalized regular fuzzy closed sets, Ann. Fuzzy Math. Infor., 12 (2016), pp. 719-738.